# SDR CALA2025082708183

- Difficulty date: August 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 61,167 hours, 19,350 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pin
- Condition: Installed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR,   INSTALLED DOOR EMERGENCY SLIDE CYLINDER SAFETY PIN AND EMERGENCY POWER RESERVOIR SAFETY PINS TO FOM. REMOVED SAFETY PINS FROM POWER RESERVIOR AND ESCAPE SLIDE CYLINDER.  DOOR RHAS BEEN RESTORED TO NORMAL OPERATION. C/W IDT VERIFIED SAFETY PINS REMOVED AND STOWED FROM DOOR R1 QC905.
